Cookies ussage consent
Our site saves small pieces of text information (cookies) on your device in order to deliver better content and for statistical purposes. You can disable the usage of cookies by changing the settings of your browser. By browsing our site without changing the browser settings you grant us permission to store that information on your device.I agree, do not show this message again.
MIR ASMA1, W. A. M. OTHMAN1, B. R. WONG1, ANJAN BISWAS2,3,*
- Institute of Mathematical Sciences, Faculty of Science, University of Malaya, 50603 Kuala Lumpur, Malaysia
- Department of Mathematics and Statistics, Tshwane University of Technology, Pretoria -0008, South Africa
- Operator Theory and Applications Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, PO Box-80203, Jeddah-21589, Saudi Arabia
This paper obtains optical soliton solution to perturbed nonlinear Schrödinger's equation with quadratic -cubic nonlinearity with the usage of undetermined coefficients. Bright, dark, s ingular and W- shaped solitons are retrieved with this scheme. The existence criteria for these solitons are also given..
Solitons, Quadratic-cubic law, Undetermined coefficients.
Submitted at: May 12, 2017
Accepted at: Nov. 28, 2017
MIR ASMA, W. A. M. OTHMAN, B. R. WONG, ANJAN BISWAS, Optical soliton perturbation with quadratic-cubic nonlinearity by the method of undetermined coefficients, Journal of Optoelectronics and Advanced Materials Vol. 19, Iss. 11-12, pp. 699-703 (2017)
- Download Fulltext
- Downloads: 92 (from 64 distinct Internet Addresses ).